# SDR USAA2013052400020

- Difficulty date: April 29, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK. L4 CABIN DOOR SILL CORRODED BETWEEN FR 66 AND FR 68 AT S23L.  R & R SILL IAW SRM 51-72-11, EA 504050 AND DWG D53480505.
